OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4854

Title: $S^2$-type minimal surfaces enclosing many obstacles in ${\bf R}^3$
Authors: Musina, Roberta
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Roberta Musina, “$S^2$-type minimal surfaces enclosing many obstacles in ${\bf R}^3$”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 187-201.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Sia $\Omega$ un sottoinsieme aperto e limitato di $\mathbf{R}^{3}$ con frontiera liscia. In questo lavoro si studia il problema dell'esistenza di mappe armoniche definite sulla sfera bidimensionale con immagine nel complementare di $\Omega$. In particolare, nel caso in cui $\Omega$ non è connesso, si ottengono condizioni sufficienti (\textquotedbl{}Douglas criterion\textquotedbl{}) per l'esistenza di sfere minime in $\mathbf{R}^{3}$\textbackslash{}$\Omega$ appartenenti a classi di omotopia prescritte.
Let $\Omega$ be an open, smooth and bounded set in $\mathbf{R}^{3}$. In this paper we deal with harmonic maps from thre two-sphere into the complement of $\Omega$. In case $\Omega$ is not connected, we state a \textquotedbl{}Douglas criterion \textquotedbl{}for the existence of many homotopically distinct minimal sphreres in$\mathbf{R}^{3}$\textbackslash{}$\Omega$.
URI: http://hdl.handle.net/10077/4854
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:

File Description SizeFormat
MusinaRendMat20.pdf779.51 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.